Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child has congenital aortic stenosis, regurgitation. Had Grommet tube inserted. Now bleeding from both ears. Cause?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
my daughter has congenital aortic stenosis, she now has moderate to severe regurg, she had grommets put in 5mths ago she has now started bleeding from both ears what can be the cause she is 7yrs old?
Posted Wed, 11 Apr 2012 in Child Health
Answered by Dr. Rakhi Tayal 1 hour later
Thanks for posting your query.
Aortic stenosis with regurgitation per se does not cause bleeding from ears or bleeding in the urine.
The most common cause of such bleeding is due to infection which is commonly associated with valvular heart diseases. Such infections need to be treated vigorously to avoid the infection from reaching the heart.
She needs systemic antibiotics after properly consulting her cardiologist and ENT surgeon. A delay in the treatment might be XXXXXXX
I suggest you to get an appointment from your ENT surgeon as soon as possible to know the cause of this bleeding. Earlier the diagnosis, better will be the treatment.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor